Texas, 2012

Damaging Winds in Texas, June 26, 2012

June 26, 2012 · NWS EWX · 7 events in 4 counties and zones

An upper level short wave trough moved inland from the Gulf of Mexico and produced thunderstorms across the southeastern portion of South Central Texas. Some of these storms produced damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$18,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS EWX wrote it up.

An upper level short wave trough moved inland from the Gulf of Mexico and produced thunderstorms across the southeastern portion of South Central Texas. Some of these storms produced damaging winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jun 26, 5:22 PM CST, 33 minutes earlier.

Area forecast discussion, Jun 26, 5:22 PM CST, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
622 PM CDT TUE JUN 26 2012

.AVIATION...
/00Z TAFS/
BASED ON LATEST RADAR TRENDS...SATELLITE IMAGERY AND STORMS
MOVEMENT...OPTED TO LEAVE OUT MENTIONING OF TSRA ACROSS THE I35
SITES FOR THIS EVENING. ISOLATED STRONG TO SEVERE STORMS ARE STILL
POSSIBLE THIS EVENING ALONG AND SOUTH OF I10 WITH MAIN THREATS
BEING DAMAGING GUST WINDS AND SMALL HAIL. NAM12 AND WRF 3KM
SOLUTIONS FOR THIS EVENING SUGGEST STRONG STORMS TO REMAIN AWAY
FOR THE I35 TERMINALS WITH STORMS DISSIPATING OR MOVING OUT FROM
SOUTH CENTRAL TEXAS BY MIDNIGHT. OTHERWISE...VFR CONDITIONS ARE EXPECTED
TONIGHT AND WEDNESDAY WITH LIGHT WINDS OUT FROM THE SOUTHEAST.

&&

.PREV DISCUSSION... /ISSUED 301 PM CDT TUE JUN 26 2012/

UPDATE...
NO CHANGES TO THE HEAT ADVISORY THRU 9 PM...ALTHOUGH POSSIBLE
DEVELOPING CONVECTION AND OUTFLOWS COULD COOL TEMPS A BIT EARLIER.
HEAT INDEX VALUES TO PEAK NEAR 105 BRIEFLY ONLY OVER SWRN CWA AND
NEAR I35...FOR ONLY AN HOUR OR TWO...SO NO PLANS TO REISSUE FOR
WEDNESDAY AT THIS TIME.

PREV DISCUSSION... /ISSUED 249 PM CDT TUE JUN 26 2012/

DISCUSSION...
FOCUS ON TODAYS RECORD HEAT IS RAPIDLY CHANGING TO POTENTIAL FOR
ORGANIZED SEVERE STORMS THE REMAINDER OF THE AFTERNOON AND EVENING.
VISIBLE SATELLITE LOOPS SHOW A DEVELOPING ELEVATED CU FIELD OVER
MUCH OF THE EASTERN HALF THE CWA AS A WEAK UPPER LEVEL CYCLONIC
CIRCULATION APPROACHES FROM THE NW GULF. WITH TEMPERATURES AT
100-105 DEGREES AND STILL CLIMBING...BUFKIT INDICATED INVERTED V
TYPE SOUNDINGS AT 3-9PM WHICH WOULD SUPPORT DAMAGING DOWNBURST
WINDS. SPC ALREADY CONSIDERING WATCH FOR PART OF THE CWA ALTHOUGH
THERE IS UNCERTAINTY OF AREA OF FOCUS DUE TO WELL DEFINED FEATURES
AT THE SURFACE OR ALOFT. GFS SEEMS TO BE SUFFERING FROM CONVECTIVE
FEEDBACK WITH INTENSE QPF BULLS-EYE OVER THE COASTAL PLAINS LATER
THIS EVENING.

OTHERWISE A WEAK EVOLVING MID LEVEL LOW PRESSURE AREA OVER SOUTH
TEXAS WILL MEAN LOWER HEIGHTS FOR THE REMAINDER OF THIS WEEK.
THEREFORE SHOULD SEE MAX TEMPERATURES DOWN A CATEGORY OR TWO FROM
TODAYS RECORD HIGHS...ALTHOUGH PROBABLY NOT AS MUCH AS MOS
GUIDANCE INDICATES. APPEARS THIS UPPER AIR WEAKNESS WILL ALLOW FOR
SLIGHTLY INCREASED LOW LEVEL PRESSURE GRADIENT/MOISTURE AND
THEREFORE ISOLATED-SCATTERED SEA BREEZE CONVECTION FRIDAY AND OVER
THE WEEKEND. NO MENTION OF POPS FOR MON-TUE OF NEXT WEEK AS UPPER
FEATURE BECOMES LESS DISCERNIBLE SO SILENT 10 PERCENT POPS MORE
APPROPRIATE THAN BROAD BRUSHING LOW POPS.

FIRE WEATHER...
THE COMBINATION OF LOW HUMIDITIES...DRY LIGHTNING...AND STRONG
GUSTY WINDS FROM ISOLATED TO SCATTERED THUNDERSTORMS THE REMAINDER
OF THIS AFTERNOON AND EVENING WILL RESULT NEAR CRITICAL FIRE
WEATHER CONDITIONS. WILL CONTINUE TO HIGHLIGHT THE NEAR
CRITICAL...HOWEVER IF CONVECTION BECOMES MORE ORGANIZED THAN
SPOTTY ISOLATED...MAY HAVE TO CONSIDER A BRIEF RED FLAG WARNING
FOR THIS EVENING. WILL CONTINUE TO MONITOR STORM DEVELOPMENT AND
ADVISE INCOMING EVENING SHIFT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY             107  76 103  74 100 /  30  30  -   -   -
AUSTIN BERGSTROM INTL AIRPORT 105  70 102  72  99 /  30  30  -   -   -
NEW BRAUNFELS MUNI AIRPORT    105  72 101  71  98 /  30  30  -   -   -
BURNET MUNI AIRPORT           105  74 103  75  98 /  20  20  -   -   -
DEL RIO INTL AIRPORT          107  78 105  78 102 /  -   -   -   -   -
GEORGETOWN MUNI AIRPORT       106  75 103  75  99 /  20  20  -   -   -
HONDO MUNI AIRPORT            106  72 102  71  99 /  30  30  -   -   -
SAN MARCOS MUNI AIRPORT       104  73 101  72  97 /  30  30  -   -   -
LA GRANGE - FAYETTE REGIONAL  103  74 100  72  96 /  30  30  -   -   -
SAN ANTONIO INTL AIRPORT      105  75 101  75  98 /  30  30  -   -   -
STINSON MUNI AIRPORT          106  75 103  73 100 /  30  30  -   -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...FAYETTE...FRIO...GONZALES...GUADALUPE...
HAYS...KARNES...KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...
TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Jun 26, 5:06 PM CST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT TUE JUN 26 2012

TXZ184>189-271200-
EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KENDALL-
606 PM CDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED EVENING THUNDERSTORMS ARE EXPECTED. BRIEF STRONG WIND
GUSTS AND OCCASIONAL DANGEROUS LIGHTNING IS EXPECTED WITH THE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MOSTLY SUNNY AND HOT ON WEDNESDAY...WITH THE HEAT INDEX
NEAR 100 TO 105 IN THE AFTERNOON.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REMAIN INFORMED ON THE LATEST WEATHER FORECASTS...
SHOULD ACTIVATION BE NEEDED THIS AFTERNOON OR THIS EVENING.

TXZ171>173-183-190>194-202>209-217>225-228-271200-
LLANO-BURNET-WILLIAMSON-VAL VERDE-BLANCO-HAYS-TRAVIS-BASTROP-LEE-
KINNEY-UVALDE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-
MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
LAVACA-DIMMIT-
606 PM CDT TUE JUN 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER SOUTH CENTRAL
TEXAS...ALONG AND EAST OF A LINE FROM NEAR AUSTIN TO SAN ANTONIO
TO HONDO TO NEAR PEARSALL THROUGH THE EARLY EVENING. THE MAIN SEVERE
WEATHER THREAT WILL BE STRONG STRAIGHT-LINE WINDS NEAR OR
EXCEEDING 60 MPH. OCCASIONAL DANGEROUS LIGHTNING IS ALSO EXPECTED
WITH THE THUNDERSTORMS.

AFTERNOON HIGH TEMPERATURES WILL BE NEAR 100 TO 110 DEGREES. HEAT
INDEX VALUES OF 100 TO 110 DEGREES ARE EXPECTED THIS AFTERNOON AND
INTO THE EARLY EVENING.

A HEAT ADVISORY WILL BE IN EFFECT FROM NOON TO 9 PM. HOT DAYTIME
TEMPERATURES COMBINED WITH MINIMUM TEMPERATURES IN THE UPPER 70S
TO NEAR 80 WILL PRODUCE EXCESSIVE HEAT CONDITIONS...ESPECIALLY IN
URBAN AREAS. HEAT INDEX VALUES IN THE 105 TO 110 RANGE ARE
EXPECTED THIS AFTERNOON AND EVENING.

ISOLATED THUNDERSTORM OUTFLOWS MAY BRIEFLY PRODUCE NEAR CRITICAL
FIRE WEATHER CONDITIONS THIS AFTERNOON AND EARLY EVENING. WITH
THE HOT AFTERNOON CONDITIONS TODAY...OUTFLOW WINDS MAY BE NEAR
OR EXCEED 60 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MOSTLY SUNNY AND HOT ON WEDNESDAY...WITH THE HEAT INDEX
NEAR 100 TO 105 IN THE AFTERNOON.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REMAIN INFORMED ON THE LATEST WEATHER FORECASTS...
SHOULD ACTIVATION BE NEEDED THIS AFTERNOON OR THIS EVENING.

In the hours before

Special weather statement, Jun 26, 4:32 PM CST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
532 PM CDT TUE JUN 26 2012

TXZ220-262300-
ATASCOSA-
532 PM CDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATASCOSA COUNTY UNTIL
600 PM CDT...

AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WHITSETT...OR 9 MILES NORTHEAST OF CHOKE
CANYON...MOVING WEST AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CAMPBELLTON...
  CHRISTINE...
  SMITHSON VALLEY...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 26, 4:39 PM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
539 PM CDT TUE JUN 26 2012

TXZ220-262315-
ATASCOSA-
539 PM CDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ATASCOSA COUNTY UNTIL
615 PM CDT...

AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR WHITSETT...OR 7 MILES SOUTH OF
CAMPBELLTON...MOVING WEST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  CAMPBELLTON...
  CHRISTINE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 26, 5:06 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT TUE JUN 26 2012

TXZ222-262315-
KARNES-
606 PM CDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KARNES COUNTY UNTIL 615
PM CDT...

AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF KENEDY...MOVING WEST AT 25
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ZUNKERVILLE...
  EL OSO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
Special weather statement, Jun 26, 5:16 PM CST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
616 PM CDT TUE JUN 26 2012

TXZ209-225-262345-
FAYETTE-LAVACA-
616 PM CDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAVACA AND SOUTHERN
FAYETTE COUNTIES UNTIL 645 PM CDT...

AT 615 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SCHULENBURG TO 7
MILES NORTHEAST OF SUBLIME...AND MOVING SOUTHWEST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SCHULENBURG...
  SUBLIME...
  HIGH HILL...
  HACKBERRY...
  VSETIN...
  MORAVIA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
Special weather statement, Jun 26, 5:22 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
622 PM CDT TUE JUN 26 2012

TXZ222-262330-
KARNES-
622 PM CDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN KARNES COUNTY UNTIL 630
PM CDT...

AT 620 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF NELL...OR 10 MILES SOUTHWEST
OF KENEDY...MOVING WEST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ZUNKERVILLE...
  EL OSO...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
Special weather statement, Jun 26, 5:48 PM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 PM CDT TUE JUN 26 2012

TXZ222-270000-
KARNES-
648 PM CDT TUE JUN 26 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KARNES COUNTY UNTIL
700 PM CDT...

AT 647 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR NELL...OR 12 MILES SOUTHWEST OF KENEDY...
MOVING WEST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN KARNES COUNTY.

The radar

The Austin/San Antonio radar (KEWX), 81 km away, was scanning. The volume nearest the first event began at 23:56 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Fayette

When
June 26, 5:55 PM CST
Where
Fayette County, 0.91 mi SW of Colony
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
County Official
Coordinates
29.760, -97.190

A thunderstorm produced wind gusts estimated at 50 mph that blew down several trees north of Flatonia.

Thunderstorm Wind, Fayette

When
June 26, 6:00 PM CST
Where
Fayette County, 1.51 mi SSW of Schulenburg Arpt
Measured
43 kt (49 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
29.710, -96.890

A thunderstorm produced wind gusts estimated at 50 mph that blew down several trees in around Schulenburg. Most of the damage was north of the city on Highway 77.

Thunderstorm Wind, Karnes

When
June 26, 6:38 PM CST
Where
Karnes County, 2.79 mi WSW of Bainville
Measured
39 kt (45 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
28.710, -97.970

A thunderstorm produced wind gusts estimated at 45 mph that knocked down several tree limbs southwest and west of Kenedy. This storm also produced half inch hail. This storm also knocked down tree limbs 15 miles west of Kenedy.

Thunderstorm Wind, Atascosa

When
June 26, 9:15 PM CST
Where
Atascosa County, 2.4 mi NNE of North Pleasanton
Measured
39 kt (45 mph) estimated gust
Property damage
$3,000
Reported by
NWS Employee
Coordinates
29.000, -98.460

A thunderstorm produced wind gusts estimated at 45 mph that knocked down numerous large tree limbs and scattered them across I-37. This storm also produced half inch hail.

Thunderstorm Wind, Atascosa

When
June 26, 9:17 PM CST
Where
Atascosa County, Leming
Measured
43 kt (49 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
29.070, -98.480

A thunderstorm produced wind gusts estimated at 50 mph that blew down numerous tree limbs and damaged some homes.

Thunderstorm Wind, Atascosa

When
June 26, 9:34 PM CST
Where
Atascosa County, 3.32 mi ESE of Rossville
Measured
43 kt (49 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
29.080, -98.650

A thunderstorm produced wind gusts estimated at 50 mph that blew down a tree onto a car.

Thunderstorm Wind, Dimmit

When
June 26, 11:40 PM CST
Where
Dimmit County, 0.92 mi NW of Carrizo Spgs
Measured
50 kt (58 mph) estimated gust
Reported by
Other Federal Agency
Coordinates
28.530, -99.860

A thunderstorm produced wind gusts estimated at 58 mph that produced widespread damage in Carrizo Springs. A number of roofs and walls were damaged and a number of trees and telephone poles were knocked down.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2012Every state in 2012This day in weather historyWarnings in Texas, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 387218, 387219, 387220, 387222, 387223, 387224, 387225.